Volume 7, issue 1 (2007)

Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Equivariant collaring, tubular neighbourhood and gluing theorems for proper Lie group actions
1

Marja Kankaanrinta

$Z_2^k$–actions fixing $\mathbb{R}P^2{\cup}\mathbb{R}P^{\mathrm{even}}$
29

Rogério de Oliveira, Pedro L Q Pergher and Adriana Ramos

Configuration space integral for long $n$–knots and the Alexander polynomial
47

Tadayuki Watanabe

Volumes of highly twisted knots and links
93

Jessica S Purcell

The dualizing spectrum II
109

John R Klein

A function on the homology of 3–manifolds
135

Vladimir Turaev

Almost periodic flows on 3–manifolds
157

Kelly Delp

Relationships between braid length and the number of braid strands
181

Cornelia A Van Cott

String bracket and flat connections
197

Hossein Abbaspour and Mahmoud Zeinalian

Infinity structure of Poincaré duality spaces
233

Thomas Tradler and Mahmoud Zeinalian

Appendix: Dennis Sullivan

Homological thickness and stability of torus knots
261

Marko Stošić

Growth series for vertex-regular CAT(0) cube complexes
285

Richard Scott

Super-exponential distortion of subgroups of $\mathrm{CAT}(-1)$ groups
301

Josh Barnard, Noel Brady and Pallavi Dani

String homology of spheres and projective spaces
309

Craig Westerland

Integrality of Homfly 1–tangle invariants
327

H R Morton

Coverage in sensor networks via persistent homology
339

Vin de Silva and Robert Ghrist

High-codimensional knots spun about manifolds
359

D Roseman and H Takase

Generic representations of orthogonal groups: the mixed functors
379

Christine Vespa

Descent for quasi-coherent sheaves on stacks
411

Sharon Hollander

Confluence theory for graphs
439

Adam S Sikora and Bruce W Westbury

Even-dimensional $l$–monoids and $L$–theory
479

Jörg Sixt

The $D(2)$ property for $D_8$
517

W H Mannan

Publication of this issue is now complete.